# SDR UIEA2022062000620

- Difficulty date: July 11, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747
- Aircraft serial: 30609
- Aircraft time: 89,425 hours, 16,564 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL WELL STA 260 RH CORNER 1 EA HOLE CRACK FOUND( NOSE WHEEL WELL STA 260 RH CORNER CANTED BULKHEAD OUTER CHORD CRACK AREA REPAIRED IAW RI-53-00-15696 REV.A )
